# SDR AALA202204018851

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737*
- Aircraft serial: 44476
- Aircraft time: 3,277 hours, 1,317 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL SMOKE SMELL REPORTED FROM CABIN ON CLIMB OUT. RETURNED TO CLO. SMOKE ODOR FUMES INITIAL TROUBLESHOOTING CARD 09L00021001 ACCOMPLISHED. DURING SOF INSPECTION FOUND NUMBER 2 OVEN WITH HEAVY BURNED FOOD REMOVED AND REPLACED NUMBER 2 OVEN PER AMM 25-32-03. OPERATIONAL CHECKS GOOD AT THIS TIME.
